# SDR AALA202404226901

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1415A410U139
- Condition: Cracked
- Location: Bs 277 Rbl 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2 CRACKS IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT BS 277, RBL 1. REPLACED INTERCOSTAL PER AARD AARD 51-00-05-1.
